# SDR SIMA200725602

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 17,826 hours, 17,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69073
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY THE CREW VIA TELESIS.  FORWARD EMERGENCY EXIT SIGN ACROSS FROM GALLEY INOP AND EMERGENCY EXIT LIGHT IN COCKPIT STEP INOP.  REMOVED AND REPLACED BATTERY PACK AT POS NR 1 IAW AMM 33-50-04.  OPS CK GOOD AIRCRAFT RETURNED TO SERVICE.
